# SDR N6WA2014051203

- Difficulty date: May 12, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N168GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10272
- Aircraft time: 15,167 hours, 9,977 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Indication Sys
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

N1 VIBRATION REACHED 2.6 IN FLIGHT AIR RETURN TO DEN VIBRATION 2.6.  SWAPPED N1 FAN PICKUP FROM LT TO RT IAW AMM 77-11-01.  PERFORMED PWR RUN WITH CREW.  VIBRATION INDICATION APPEARS TO BE ERRONEOUS.  ACFT SAFE FOR ONE TIME FERRY FLIGHT FROM DEN TO STL.
